# SDR E81RJW304203

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: General aviation
- Aircraft: N114QS
- Make and model: Beech 400A
- Aircraft serial: RK469
- Aircraft time: 2,128 hours, 2,070 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Pcb
- Part number: 1283641227
- Part serial: 1140502T
- Condition: Intermittent
- Location: Roll Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INVESTIGATED FLIGHT CREW REPORT OF ROLL TRIM NOT RESPONDING TO SELECTED INPUTS AFTER 10 DEGRESS FLAPS SELECTED ON APPROACH.  ROLL TRIM OPERATING NORMAL AFTER LANDING.  FOUND INTERMITTENT OPERATION OF A194 ROLL TRIM PC BOARD ASSY.  REPLACED A194 PC BOARD WITH NEW PN BOARD, OPS NORMAL. RECOMMEND MFG INVESTIGATE WHETHER ANY CERTAIN PN OR MFG DATE RANGE CAUSING HIGHER THAN NORMAL SIMILAR FAILURES IN THIS SYS.
